I have been taking this medication for quite a while and lately my blood pressure has been low. I just took it and it was 126/56/52. Do I have a problem?
can my medication pravastatin 40mg bisoprolol10mg, losartan100 cause me to itch. when i take my medication at night im u...2 REPLIES
My name Gloria. 75 years. Have High blood pressure For years prescribed Pharmapress 20 mg. Atenolol 50mg and Ridac water...16 REPLIES
I HAD MY PACEMAKER ON 24.03.14. DUE TO COPD IWAS PRESCRIBED OMNACORTIL 30MG FOR 2WKS AND THEN TAPPERED TO 20MG FOR ANOTH...
Prescription Drug, medium white round pill with a cross on one side and on the other side is marked with a M and below t...1 REPLY
I`am taking nifedipine 60mg my doctor told me to increase it by 30 mg if the top side was over 151 so i did. I want to g...1 REPLY
hi all i need help my mother is 50 years old now she is facing heavy blood flow for more than 3 weeks now she have becom...2 REPLIES
after i quit using teva quinpril pill and was placed on another generic brand my blood pressure started going up and dow...1 REPLY
Is currently taking Diltiaz er (xr) 180 CAPSULE a day then given Penecillin 500 mg one every six hours. Need to know sid...1 REPLY
after a stroke 15 months ago I have had various medications including 4mg candesaartan, ii/ have had problems with my to...
My mother has a very low morning blood pressure 90-100/55-60. During the day and up to the afternoon her blood pressure ...1 REPLY